Jump to content

  • Log in with Facebook Log in with Twitter Log in with Windows Live Log In with Google      Sign In   
  • Create Account

Submit your paper to J Biol Methods today!
Photo
- - - - -

oscillating effect after drug administration


  • Please log in to reply
2 replies to this topic

#1 Inmost sun

Inmost sun

    Veteran

  • Active Members
  • PipPipPipPipPipPipPipPipPipPip
  • 303 posts
60
Excellent

Posted 11 September 2010 - 12:57 AM

we observed that after single dose administration of a receptor inhibitor the physiological read-out decreased (as exspected), and after a while the physiological response came back (also exspected). However, the come back was only transient and again the response decreased (less than before) and came back and so on (This I call oscillation).

Do you know any example of a single dose inhibitor which results in an oscillating effect of a biological response?

#2 96well

96well

    Enthusiast

  • Active Members
  • PipPipPipPipPip
  • 43 posts
5
Neutral

Posted 13 October 2010 - 10:02 AM

Hi,
I got a paper this year in which I describe oscillations of receptor activity (ER) in response to continuous stimulation with different ligands (for 21 days). It is not exactly 'single dose' as you ask, but it is interesting as it comes out that such oscillations are somehow predictive of the drug structure. Here the pubmed link and a summary in my blog. Get in touch if you want to know more about it. Regards
Nature magazine. Do you qualify for a free subscription?

#3 cupidstunt

cupidstunt

    Enthusiast

  • Active Members
  • PipPipPipPipPip
  • 31 posts
1
Neutral

Posted 10 November 2011 - 03:24 AM

is this on a single cell? if not, could it be receptor internalization and recycling affecting the kinetics? or a second messenger regulating phosphorylation of receptor??




Home - About - Terms of Service - Privacy - Contact Us

©1999-2013 Protocol Online, All rights reserved.